I have finished radio therapy for breast cancer in August this year and wish to have IPL on my facial broken capilaries and redness. I have a lot of redness and capilaries and have seen a IPL lady but she is reluctant to treat me due to having had radio therapy. Can anyone tell me if this is a problem or not? I will be see ing my oncologist in a couple of weeks and will ask them but they may not know. I'm 62 years old and fair skinned. Kaye
IPL Treatment Following Radio Therapy?
Doctor Answers (4)
IPL following cancer treatments
I have done over 125,000 IPL treatments in my offices, and many to patients with varying health conditions. I have treated patients who are actively undergoing various radiation and cancer treatments, and many post-treatment as well. There have been no issues. If the office is reluctant to treat you, I would suggest you find an office overseen directly by a physician, as there aren't issues with this, but an "IPL lady" may not be the most experienced person, in general.
IPL treatment following radio therapy
There is no issue with having IPL treatment following radio therapy, and you would be fine to have the treatment. IPL works great for broken capillaries and redness, I think you would be really happy with the result. Thank you and I wish you the best of luck!
IPL is a great treatment for facial redness and capillaries
I see no problem in treating you with IPL. There is no reason to think that radiotherapy for breast cancer would be a contraindication to IPL.
I would suggest seeing someone with more experience. If the practitioner you saw did not know that, I wonder what else about IPL she doesn't know! With the right IPL device and settings, fair skinned people can get excellent clearance of broken capillaries in just a few treatments.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.